# SDR FDEA201903130595

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: NCA6244
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA. 595 BULKHEAD WEB FOUND 11 EA. OPEN HOLES IN BULKHEAD, 7 EA OPEN HOLES COMMOM TO TEE CAP VERT. LEG AND 1 EA. OPEN HOLE ON TEE CAP FWD HOZ. LEG HAVE CRACK INDICATION. BUSHED HOLES PER EA # 1-5310-T0344771 -  PART 1.
